# SDR AALA202412099016

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 37,376 hours, 7,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: C1298
- Condition: Faulted
- Location: Zone 800
- Part time: 45,013 hours, 17,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAULT ESCAPE SLIDE LIGHT "EPSU (14W) MID R". REPLACED RIGHT-HAND 2 DOOR SLIDE PER JOB CARD 26L00025012.
